# SDR SWAA110165

- Difficulty date: January 11, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 22,108 hours, 12,840 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546536
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6Y CHECK, FOUND CENTER WING BOX SHEAR TIE CRACKED AT BS 540, RBL 7.5.  REMOVED AND REPLACED SHEAR TIE PER SRM.
